# SDR SWAA2012120710343

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 25,727 hours, 15,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Part number: 589357
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT L1 WINDOW C-D POST CRACKED 1.25" AT UPPER END.  REPAIRED PER EA# 1-753-211-96, ALSO SEE TSR # 201205393.
